# SDR DALA2019120537082

- Difficulty date: December 3, 2019
- Submitted: December 5, 2019
- Operation: Air carrier
- Aircraft: N37700
- Make and model: Boeing 737832
- Aircraft serial: 29631
- Aircraft time: 60,500 hours, 22,143 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Bs 727-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1384443) DURING INSPECTION FOUND CORROSION ON SIDE PLATE BTW STA= 727 TO STA 847 OF AFT CARGO COMPARTMENT LH SIDE. . CORROSION LEVEL IS 2. SIDE PLATE WAS REPLACED DUE OUT OF LIMITS AREAS PER B737-800 SRM 51-40-02.
